# SDR AALA20060817

- Difficulty date: August 23, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fastener
- Part number: 311T2151
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT HAND PYLON MID SPAR FITTINGS FASTENERS ARE TURNING IN THE ENGINE UNLOADED CONDITION.  REPAIRED PER MRB 767 2870.  SYSTEM GROUND CHECKED NORMAL OPERATION.
